| Catalog Number |
CAT02462 |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the anchor broke during the procedure and had to wait 30 mins for replacement.Please note that the broken pieces were removed.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for return to stryker.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor broke probable root cause: application - excessive force impacting inserter - extremely hard bone, no pilot hole drilled - poor patient bone quality the reported failure mode will be monitored for future reoccurrence.